| Catalog Number |
2112531 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: we have added another lot of raw material to scar-01725 for apex 2000 ml single chamber bags.During raw material inspection, one particulate was found in solution, a clear flake, causing a failure of raw material.Nc-12360 has been initiated.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One sample and one photo from lot # 25c03 were submitted to the manufacturer for evaluation.Through visual examination of the photo, particulate matter was observed.For lot # 25c03, initially the particle could not be detected.The bag was filled with saline solution and then filtered on a membrane.Two particles measuring approximately 1 mm were isolated and analyzed with the support of the chemical laboratory and an ftir analysis was performed.The results showed that the particles were composed of ova (ethylene/vinyl acetate copolymer).This material is used to make the tubular sheet of the bag.This component is purchased from an approved supplier and statistically inspected during incoming.A review of the device history record (dhr) was performed for the reported lot numbers, and no abnormalities or non-conformances were noted during the in process or final product inspection.Under review of the production process, no changes have been made to the bag materials, process, or the quality controls.No deviations or anomalies were recorded in the relevant production batches that could explain the issue.Based on the investigation, the reported issue was observed; however, an exact root cause could not be determined at this time.An approved project is in place to further address issues with foreign matter.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.